RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1972, Volume 27, Issue 4(166), Pages 161–178 (Mi umn5086)  

This article is cited in 4 scientific papers (total in 4 papers)

The index of elliptic operators. IV

M. F. Atiyah, I. M. Singer


Full text: PDF file (1150 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.4+513.83

Citation: M. F. Atiyah, I. M. Singer, “The index of elliptic operators. IV”, Uspekhi Mat. Nauk, 27:4(166) (1972), 161–178

Citation in format AMSBIB
\Bibitem{AtiSin72}
\by M.~F.~Atiyah, I.~M.~Singer
\paper The index of elliptic operators. IV
\jour Uspekhi Mat. Nauk
\yr 1972
\vol 27
\issue 4(166)
\pages 161--178
\mathnet{http://mi.mathnet.ru/umn5086}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=385933}
\zmath{https://zbmath.org/?q=an:0237.58017}


Linking options:
  • http://mi.mathnet.ru/eng/umn5086
  • http://mi.mathnet.ru/eng/umn/v27/i4/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. M. F. Atya, I. M. Zinger, “Indeks ellipticheskikh operatorov .V”, UMN, 27:4(166) (1972), 179–188  mathnet  mathscinet  zmath
    2. G. G. Kasparov, “Topological invariants of elliptic operators. I. $K$-homology”, Math. USSR-Izv., 9:4 (1975), 751–792  mathnet  crossref  mathscinet  zmath
    3. B. V. Fedosov, “A periodicity theorem in the algebra of symbols”, Math. USSR-Sb., 34:3 (1978), 382–410  mathnet  crossref  mathscinet  zmath
    4. Yu. A. Kordyukov, “Index theory and non-commutative geometry on foliated manifolds”, Russian Math. Surveys, 64:2 (2009), 273–391  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:446
    Full text:240
    References:31
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019